# SDR USAA000829

- Difficulty date: June 8, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Emergency Door
- Part time: 49,303 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TWO 1 INCH LONG CRACKS, PAN BOTTOM LT NR 7 STOP AREA, LT TOP NR 12 STOP AREA.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER T/R 52-20-03 AND SRM 52-05 PAGE 299 FIG 5 (SHT 3).  (M)
